To cite this record:
A stability result for nonlinear neumann problems in reifenberg flat domains in Rn
Lemenant, Antoine
Milakis, Emmanouil

Date: 2011
Abstract: In this paper we prove that if Ωk is a sequence of Reifenberg-flat domains in RN that converges to Ω for the complementary Hausdorff distance and if in addition the sequence Ωk has a “uniform size of holes”, then the solutions uk of a Neumann problem of the form (. . . ) converge to the solution u of the same Neumann problem in Ω. The result is obtained by proving the Mosco convergence of some Sobolev spaces, that follows from the extension property of Reifenberg-flat domains.
Note: Número d'acord de subvenció EC/FP7/256481
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Boundary value problems ; Nonlinear elliptic equations ; Hausdorff distance ; Reifenberg-flat sets ; Mosco convergence
Published in: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 413-432, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_08

20 p, 213.7 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-09-06, last modified 2015-07-15

   Favorit i Compartir
QR image